MathSciNet Relay Station
MathSciNet bibliographic data
MR1501275 42A10 (34B24 34L10)
Carlson, Elizabeth Extension of Bernstein's theorem to Sturm-Liouville sums. Trans. Amer. Math. Soc. 26 (1924), no. 2, 230–240.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement